# SDR USAA950423

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .25 INCH SKIN CRACK LOWER AFT CORNER FORWARD AIRSTAIR DOOR AREA STATION 200.  INSTALLED EXTERNAL DOUBLER PER SRM 53-05 FIG 57A.  (M)
